# SDR QR9R20211227005

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723789757
- Aircraft time: 2,691 hours
- System (JASC): 2215 · Autopilot Main Servo
- Part: None
- Part number: 41800876400
- Part serial: 709277
- Condition: Fault Message
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING ACF P/U, ACTUATOR LIGHT ILLUMINATED. TEST FLIGHT : DURING AP TEST ACTUATOR AND AP2 CAUTION MESSAGE DISPLAYED ON CAD WITH AMBER YAW MESSAGE ON BOTH PFD, SECOND AP TEST PASSED. WHEN COLLECTIVE POWER APPLIED ACTUATOR AND AP1 & AP2 MESSAGE APPEARED ON CAD, AP1 & AP2 DISPLAYED OFF ON AP CONTROL PANEL. AP CONTROL PANEL RESET AP1 &AP2, WHEN POWER APPLIED AGAIN ACTUATOR MESSAGE APPEARED ON CAD. REPLACED YAW SEMA IAW AMM 67-20-00, 4-14.
